# SDR ASAA2019110541243

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,740 hours, 10,772 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/O TEMP RT ENG 60 HIGHER THAN LEFT ENG. CRUISE TEMP RT 20 TO 30 HIGHER THAN LEFT. ALL PARAMETERS WITHIN LIMITS HOWEVER. GROUNDED - YES. PER B737-800 FIM 71-06 TASK 807, PERFORMED EEC BITE PROCEDURE PER FIM 73-00 TASK 801. #2 ENGINE, CHANNEL B T3 FAULT IS LOGGED (75-20832, T3 SIGNAL OUT OF RANGE) AND PROPERLY DEFERRED "PLT" ON L/P 12151554. NOTE THAT, PER SDS 73-21-00-008, THE EEC USES T3 DATA TO CONTROL THE HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL. WITH THAT DATA MISSING, THE EEC ALLOWS THE HPTACC A GREATER CLEARANCE BETWEEN TURBINE SHROUD AND CASE, RESULTING IN A PREDICTABLE INCREASE IN FUEL CONSUMPTION, CORRESPONDING W/ A HIGHER EGT FOR A GIVEN THRUST SETTING. AS A PRECAUTION, CHECKED THE ENGINE EXCEEDANCES PAGE W/ NO FINDINGS AND CHECKED #2 T3 INPUT MONITORING DATA, VERIFYING ITS INACCURACY. NO HISTORY PAST 30 DAYS.
